RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2010, Volume 10, Number 4, Pages 789–806 (Mi mmj404)  

Phase transitions of laminated models at any temperature

Eugene Pechersky, Elena Petrova, Sergey Pirogov

Institute for Information Transmission Problems RAS, Moscow, Russia

Abstract: The standard Pirogov–Sinai theory is generalized to the class of models with two modes of interaction: longitudinal and transversal. Under rather general assumptions about the longitudinal interaction and for one specific form of the transversal interaction it is proved that such system has a variety of phase transitions at any temperature: the parameter which plays the role of inverse temperature is the strength of the transversal interaction. The concrete examples of such systems are $(1+1)$-dimensional models.

Key words and phrases: phase transitions, lattice models, Pirogov–Sinai theory.

Full text: http://www.ams.org/.../abst10-4-2010.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 82B20, 82B26
Received: February 17, 2010; in revised form March 18, 2010
Language: English

Citation: Eugene Pechersky, Elena Petrova, Sergey Pirogov, “Phase transitions of laminated models at any temperature”, Mosc. Math. J., 10:4 (2010), 789–806

Citation in format AMSBIB
\Bibitem{PecPetPir10}
\by Eugene~Pechersky, Elena~Petrova, Sergey~Pirogov
\paper Phase transitions of laminated models at any temperature
\jour Mosc. Math.~J.
\yr 2010
\vol 10
\issue 4
\pages 789--806
\mathnet{http://mi.mathnet.ru/mmj404}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2791058}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000284154300007}


Linking options:
  • http://mi.mathnet.ru/eng/mmj404
  • http://mi.mathnet.ru/eng/mmj/v10/i4/p789

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Moscow Mathematical Journal
    Number of views:
    This page:173
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017